Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, vol.16, no.5, pp.743-753, 2009 (Peer-Reviewed Journal)
Article / Article
Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Almost periodic solutions, And phrases. linear systems, Piecewise constant argument, Stability
The paper is concerned with the existence and stability of almost periodic solutions of linear systems with piecewise constant argument where t∈R, x ∈ Rn [·] is the greatest integer function. The Wexler inequality - for the Cauchy's matrix is used. The results can be easily extended for the quasilinear case. A new technique of investigation of equations with piecewise argument, based on an integral representation formula, is proposed. Copyright © 2009 Watam Press.